# SDR CALA0800551

- Difficulty date: May 28, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N16642
- Make and model: Boeing 737524
- Aircraft serial: 28903
- Aircraft time: 29,335 hours, 15,161 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545829
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E ACCESS BAY LEFT-HAND FRAME IS GOUGED. TRIMMED OUT DAMAGE AT E&E ACCESS BAY LEFT-HAND FRAME AND REPAIRED SAME PER SRM 51-70-13 FIG 1.
